# SDR CDFROTW1

- Difficulty date: April 25, 2003
- Submitted: April 11, 2003
- Operation: General aviation
- Aircraft: N497DF
- Make and model: Bell UH-1H
- Aircraft serial: 11533
- System (JASC): 2562 · Emergency Locator Beacon
- Part: Battery
- Part number: 452013002
- Condition: Leaking
- Location: Elt
- Component: Elt, Artex, 100HM
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AT REMOVAL OF ELT BATTERY AT POSTED REMOVAL DATE IT WAS DISCOVERED THE BATTERY PACK HAD LEAKED AND CORRODED COMPONENTS WITHIN THE CASE.  THERE WAS ALSO A CRACK NOTED ON THE BATTERY CASE WHICH APPEARS TO BE CAUSED BY OVER HEAT OR OVER PRESSURE.  THE ELT IS CHECKED EVERY 100 HRS AND APPEARED TO BE WORKING CORRECTLY.  THE MANUFACTURER WAS NOTIFIED OF THE PROBLEM.  NO CAUSE HAS BEEN DETERMINED.
